# SDR QXEA2012100901213

- Difficulty date: October 9, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR STR 25P TO RIB AT STA 32 ATTACH ANGLE CORRODED.  REMOVED ATTACH ANGLE IAW SRM 51-42-05-02-01.  NO LIMITS IN SRM,  MATCH DRILLED NEW PART IAW SRM 51-40-07-02-01.  INSTALLED NEW ANGLE IAW SRM 51-42-05-02-01 AND SRM 51-40-15-02-01. APPLIED TOP COAT AND CPC IAW SRM 51-25-15-02-01 AND AMM 51-25-01-390-801.
